# SDR C2XA01TY126

- Difficulty date: October 2, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 5,907 hours, 4,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE LEFT HAND OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB IN THE LEFT HAND OVERWING EMERGENCY LIGHT ASSY IAW EMB-145 MM 33-50-10, OPERATIONAL CHECKS WERE SATISFACTORY.
